On Perturbation of Non-Linear Equations in Banach Spaces

Yoshikazu Kobayashi, Kazuo Kobayashi

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)709-725
    Number of pages17
    JournalPublications of the Research Institute for Mathematical Sciences
    Volume12
    Issue number3
    DOIs
    Publication statusPublished - 1977

    Fingerprint

    Nonlinear Equations in Banach Spaces
    Perturbation

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On Perturbation of Non-Linear Equations in Banach Spaces. / Kobayashi, Yoshikazu; Kobayashi, Kazuo.

    In: Publications of the Research Institute for Mathematical Sciences, Vol. 12, No. 3, 1977, p. 709-725.

    Research output: Contribution to journalArticle

    Kobayashi, Yoshikazu ; Kobayashi, Kazuo. / On Perturbation of Non-Linear Equations in Banach Spaces. In: Publications of the Research Institute for Mathematical Sciences. 1977 ; Vol. 12, No. 3. pp. 709-725.
    @article{c3579a1d72a74ababed8fcf5ebe588da,
    title = "On Perturbation of Non-Linear Equations in Banach Spaces",
    author = "Yoshikazu Kobayashi and Kazuo Kobayashi",
    year = "1977",
    doi = "10.2977/prims/1195190376",
    language = "English",
    volume = "12",
    pages = "709--725",
    journal = "Publications of the Research Institute for Mathematical Sciences",
    issn = "0034-5318",
    publisher = "European Mathematical Society Publishing House",
    number = "3",

    }

    TY - JOUR

    T1 - On Perturbation of Non-Linear Equations in Banach Spaces

    AU - Kobayashi, Yoshikazu

    AU - Kobayashi, Kazuo

    PY - 1977

    Y1 - 1977

    UR - http://www.scopus.com/inward/record.url?scp=84972523184&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972523184&partnerID=8YFLogxK

    U2 - 10.2977/prims/1195190376

    DO - 10.2977/prims/1195190376

    M3 - Article

    VL - 12

    SP - 709

    EP - 725

    JO - Publications of the Research Institute for Mathematical Sciences

    JF - Publications of the Research Institute for Mathematical Sciences

    SN - 0034-5318

    IS - 3

    ER -